# SDR J6BA2025012815

- Difficulty date: January 15, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 43,431 hours, 39,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FLOOR BOARD LANDING HAS SURFACE CORROSION BETWEEN FS 409.00 TO 409.00 +112 @ RBL 9.00.
